Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Extensive hair fall on crown of head. Prescribed tricosilk, zydip medication. Safe to use?

Dear sir i am 26 year medical student. i have suffering extensive hair fall at crown area of the head. i met to doc they suggest following medicine Tricosilk nusilk zydip folli neo spexdime. Is their any side effect following med??? or can i avoid hair fall??? dear sir i do not have money to pay??? please suggest me??
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
95% of Male suffer male pattern Baldness, some times it starts in early years of life. It is a genetic trait you get from your parents and DHT hormone plays an important role. Protein deficiency, Excessive Vitamin A and smoking are also linked to hair fall.
Medication you are prescribed are good as long as you use it, you will again face hair fall after you quit medication. Side effects of these drugs are trivial like irritation and redness over scalp.

You must understand that hair does not make the man, think about the things you can control like using hairpieces or styling your hair to minimize bald look. You should also think about other shaved heads that are not infamous due to their baldness.
Take Care!
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor